# SDR CALA2010091700436

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 45,175 hours, 6,622 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 8100033802A
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY NR 2 A/C RIGHT ESCAPE PATH LIGHT BROKEN.  REMOVED AND REPLACED GALLEY NR 2 A/C RIGHT ESCAPE PATH LIGHT IAW AMM 33-51-10 / SWP 20-10-13 OPS TEST OK.
